Decidability of certain non-elementary theories
Algebra i logika, Tome 3 (1964) no. 2, pp. 45-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1964_3_2_a3,
author = {Yu. L. Ershov},
title = {Decidability of certain non-elementary theories},
journal = {Algebra i logika},
pages = {45--47},
year = {1964},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1964_3_2_a3/}
}
Yu. L. Ershov. Decidability of certain non-elementary theories. Algebra i logika, Tome 3 (1964) no. 2, pp. 45-47. http://geodesic.mathdoc.fr/item/AL_1964_3_2_a3/